# SDR UALA2013061704182

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,540 hours, 23,253 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS EXCESSIVE OIL DRIPPING FROM FAN COWL.  PERFORMED AMM 71-71-00 INSP FOR LEAKS FOUND ACCUMULATION JUST AFT OF TOWER SHAFT.  SUSPECT BREATHER AIR BUILD-UP, NO LEAKS FOUND.
